# SDR SWIA200819451

- Difficulty date: April 7, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 11,621 hours, 9,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT WAS UNABLE TO OPEN MAIN CABIN DOOR.  REPLACED DOOR LATCH MECHANISM BOX PER MM 52-11-25.  OPS CHECK GOOD.
